# SDR CA070126008

- Difficulty date: January 17, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 45,833 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) ON GOING REPORTS OF LAVATORY SMOKE DETECTOR ACTIVATION. PROBLEM APPEARS TO HAVE BEGUN ON JANUARY 17, 2007 WITH A PILOT REPORT OF THE NR 2 ENGINE WILL NOT START AFTER (3) ATTEMPTS AND THEN AN OIL LEAK. MAINTENANCE REPLACED THE ENGINE IGNITERS AND CLEANED THE RESIDUAL OIL. ENGINE WAS THEN STARTED SUCCESSFULLY AND RUN TO TROUBLESHOOT THE OIL LEAK. NO OIL LEAK COULD BE FOUND AND IT WAS SUSPECTED TO BE AS A RESULT OF THE NO START CONDITION. ON JANUARY 18, 2007 LAVATORY SMOKE DETECTOR ACTIVATED ON FINAL APPROACH. FLIGHT ATTENDANT DETECTED ODOR ON GROUND. MAINTENANCE REPLACED DETECTOR (P/N 46-0083-4) AND SYSTEM CHECKED SERVICEABLE. ON NEXT FLIGHT, DETECTOR ACTIVATED AGAIN WITH NO SMOKE OR ODOR. LOW BATTERY (TC N
